Option pricing under the double exponential jump-diffusion model with stochastic volatility and interest rate

Rongda Chen, Zexi Li, Liyuan Zeng, Lean Yu, Qi Lin, Jia Liu

Research output: Contribution to journalArticlepeer-review

26 Downloads (Pure)

Abstract

This paper proposes an efficient option pricing model that incorporates stochastic interest rate (SIR), stochastic volatility (SV), and double exponential jump into the jump-diffusion settings. The model comprehensively considers the leptokurtosis and heteroscedasticity of the underlying asset’s returns, rare events, and an SIR. Using the model, we deduce the pricing characteristic function and pricing formula of a European option. Then, we develop the Markov chain Monte Carlo method with latent variable to solve the problem of parameter estimation under the double exponential jump-diffusion model with SIR and SV. For verification purposes, we conduct time efficiency analysis, goodness of fit analysis, and jump/drift term analysis of the proposed model. In addition, we compare the pricing accuracy of the proposed model with those of the Black–Scholes and the Kou (2002) models. The empirical results show that the proposed option pricing model has high time efficiency, and the goodness of fit and pricing accuracy are significantly higher than those of the other two models.
Original languageEnglish
Pages (from-to)252-289
JournalJournal of Management Science and Engineering
Volume2
Issue number4
DOIs
Publication statusPublished - 21 Dec 2017

Fingerprint

Dive into the research topics of 'Option pricing under the double exponential jump-diffusion model with stochastic volatility and interest rate'. Together they form a unique fingerprint.

Cite this